# SDR SWIA200516154

- Difficulty date: October 22, 2005
- Submitted: January 23, 2006
- Operation: Air carrier
- Aircraft: N595SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7292
- Aircraft time: 17,040 hours, 14,822 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD AFT SIDE; 2 ANGLES ARE CRACKED; 1 AT LBL40 AND 1 AT 4BL40 WL90 FS 625, ITEM FOUND AT C-CHECK INSPECTION.  INSTALLED LEFT HAND AFT PRESSURE BULKHEAD ANGLE PER 601R-35012 AND REO 601R-53-61-422.  INSTALLED RIGHT HAND AFT PRESSURE BULKHEAD ANGLE PER 601R-35012 AND REO 601R-53-61-422.
